# SDR SWAA2019072235196

- Difficulty date: July 18, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB REMOVABLE LEADING EDGE 5TH RIB FROM INBOARD END CRACKED.  R&R RIB IAW SRM & DWG.
